IJPAM: Volume 89, No. 3 (2013)


C. Tonyalı$^1$, E. Bayram$^2$
$^1$Department of Mathematics
Gazi University, Ankara, TURKEY
$^2$Department of Mathematics
Namik Kemal University
Tekirdag, TURKEY

Abstract. In this study, we present invariant subspaces (subideals) for a class of operators (positive operators) related to M-weakly and L-weakly compact operators. Principally, these invariant subspaces can be conceivable for all operators that commutes with any M-weakly or L-weakly compact operator.

Received: September 27, 2012

AMS Subject Classification: 47A15, 47B65, 47B60, 46B42

Key Words and Phrases: invariant subspace, L-weakly compact operator, M-weakly compact operator

Download paper from here.

DOI: 10.12732/ijpam.v89i3.1 How to cite this paper?
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2013
Volume: 89
Issue: 3